Singulair — Anyone Here Use It/Have Any Experience with It?

Discussion in 'Support' started by SteveSkis92, May 13, 2016.

tinnitus forum
    1. SteveSkis92
      Dumb

      SteveSkis92 Member Benefactor

      Tinnitus Since:
      12/2014
      Cause of Tinnitus:
      Ototoxicity from Electronic Cigarettes (Propylene Glycol)
      Hi all, just a quick question for you guys. I recently visited a Pulmolnologist who diagnosed me with exercise induced asthma. Not at all surprising as I had asthma as a kid and I nearly watched my Dad die of an asthma attack skiing in Colorado a few years ago (exercise induced as well)

      Long story short, he gave me an inhaler and prescribed me a 10mg daily dose of Singulair (Montelukast sodium). Does anyone here use Singulair? Any effect on your T? I was prescribed Singulair for about 10 years when I was a kid, but I outgrew my asthma (or so we thought) and got off of it. The only side effect I can remember is that I did have LOTS of nightmares as a kid, which kind of worries me.....any advice?

      I'm kind of curious as to what an anti-inflammatory would do to my T (potentially in a positive way because I suspect my T might be largely inflammation/allergy based) but I don't want to risk it if people have had bad experiences.

      Any advice is appreciated! Hang in there everyone!
      -Steve
       
    2. SteveSkis92
      Dumb

      SteveSkis92 Member Benefactor

      Tinnitus Since:
      12/2014
      Cause of Tinnitus:
      Ototoxicity from Electronic Cigarettes (Propylene Glycol)
      Does anyone have any experience with this? Just curious.....
       
    3. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Hi Steve,
      I take it as im a sever asthmatic on lots of medications and under the sever asthma unit.
      Singulair is fine and should not effect your tinnitus at all and have been taking it many years....lots of love glynis
       
    4. SteveSkis92
      Dumb

      SteveSkis92 Member Benefactor

      Tinnitus Since:
      12/2014
      Cause of Tinnitus:
      Ototoxicity from Electronic Cigarettes (Propylene Glycol)
      Thanks so much for your response Glynis! I should've known you'd come through with answers being the Tinnitus and Asthma guru!

      Do you experience any negative side effects? I guess it would be hard for you to tell as it sounds like your asthma is much worse than my own, which probably requires a couple different meds....
       
    5. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      No side effects as I can remember.
      I take

      Salbutamol
      Seritide
      Flixotide
      Spiriva
      Singulair
      Salbutamol nebs
      Prednisalone when needed

      .....lots of love glynis
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.